Benylin Cold and Flu Max Strength 16 Capsules  0009501

Benylin Cold and Flu Max Strength Benylin Cold and Flu Max Strength

16 Capsules  0009501
£4.49
In Stock
- +

Please note images are for illustration purposes and may differ from the product(s) you receive

Benylin

Product details

Benylin Cold and Flu Max Strength Capsules relieve the symptoms of colds and flu, including headache, fever, nasal congestion, sore throat, fatigue and drowsiness, aches and pains. The capsules contain paracetamol, an analgesic and antipyretic to relieve pain and fever; caffeine, a stimulant to help combat the tiredness associated with a cold and to help increase the pain relief; and phenylephrine, a decongestant to relieve nasal congestion..

Benylin Cold and Flu Max Strength Capsules

  • Relieves the symptoms of colds and flu
  • Eases headaches, aches and pains, sore throats
  • Effective relief from coughs and congestion
  • Also contains caffeine to combat fatigue

Approved by Sumaiya Patel- Pharmacist on the 30/06/2021
For more information, view our medical team

Warnings / Side effects Expand

This medicine is suitable for most people but a few people should not use it. If you are in any doubt, talk to your doctor or pharmacist.

Do not use this medicineÖ ¶ If you are allergic to paracetamol, caffeine, phenylephrine or any of the other ingredients listed If you have ever had a bad reaction to any of the ingredients. ¶ If you have high blood pressure, severe heart disease, circulatory problems, or an overactive thyroid gland. ¶ If you have a history of stomach ulcers. ¶ If you are taking, or have taken in the last two weeks, drugs for depression known as Monoamine Oxidase Inhibitors (MAOIs). ¶ If you are pregnant or breast- feeding, unless advised by your doctor. ¶ If you are taking tricyclic antidepressants, such as imipramine, amitriptyline. ¶ In children under 16 years old.

Talk to your doctor or pharmacistÖ ¶ If you suffer from liver or kidney problems. ¶ If you suffer from alcoholic liver disease or alcohol dependence ¶ If you have diabetes. ¶ If you have a condition called Raynaud's Phenomenon (which results from poor circulation in the fingers and toes). ¶ If you are taking alcohol or have alcohol dependence.

 Other medicines and Benylin Cold & Flu Max Strength Capsules Tell your doctor or pharmacist if you are taking, have recently taken or might take any other medicines: ¶ colestyramine (used to lower blood cholesterol). ¶ metoclopramide or domperidone (used to treat nausea and vomiting). ¶ tricyclic antidepressants (used to treat depression). ¶ barbiturates (a kind of sleeping tablet) such as phenobarbitone. ¶ sympathomimetic drugs (used to treat congestion and asthma). ¶ medicines to treat migraines such as ergotamine or methysergide. ¶ antihypertensives (drugs used to treat high blood pressure such as beta blockers). ¶ anticoagulants (drugs used to thin the blood such as warfarin or coumarins). ¶ other decongestant drugs such as ephedrine or xylometazoline.

If you are not sure about any of the medicines you are taking, show the pack to your pharmacist. If any of these bullet points apply, talk to a doctor or pharmacist.

If you are pregnant or breast-feeding Do not take this product if you are pregnant. Ask your doctor or pharmacist for advice before taking any medicine. Benylin Cold & Flu Max Strength Capsules contains paracetamol.

Do not take anything else containing paracetamol whilst taking this medicine. Benylin Cold & Flu Max Strength Capsules with food, drink and alcohol Do not drink alcohol (beer, wine, spirits etc) while taking this product.


Benylin Cold & Flu Max Strength Capsules can have side-effects, like all medicines, although these donít affect everyone and are usually mild and temporary.

 If you experience any of the following, stop using the medicine and tell your doctor or pharmacist:

Unknown side-effects are: ¶ bronchospasm ¶ restlessness, anxiety, nervousness, irritability, agitation Rare side-effects are: ¶ allergic reactions such as skin rash ¶ nausea (feeling sick) or vomiting (being sick) or diarrhoea ¶ headache, tremor, dizziness ¶ difficulty sleeping (insomnia) ¶ fast, slow or irregular heart beat (palpitations) ¶ high blood pressure ¶ glaucoma ¶ problems or pain passing urine ¶ sudden weight loss, loss of appetite and yellowing of the eyes and skin More rarely, the following side-effects can happen: ¶ you may become more prone to bleeding, bruising, fever and infections, such as sore throat and ulcers, due to changes in your blood.

 Very rare cases of serious skin reactions have been reported.

Reporting of side-effects If you get any side-effects, talk to your doctor, pharmacist or nurse. This includes any possible side-effects not listed in this leaflet. You can also report side-effects directly via the Yellow Card Scheme at: www.mhra.gov.uk/yellowcard By reporting side-effects, you can help provide more information on the safety of this medicine.

Usage / Instructions Expand

For oral use only. ¶ Swallow whole with water. Do not chew. ¶ Do not take more medicine than the label tells you to. If you do not get better, talk to your doctor.

Children and adolescents

Do not give to children under 16 years.

Adults, the elderly and children aged 16 years and over

Two capsules every 4 to 6 hours as requiredLeave at least 4 to 6 hours between doses.

 ¶ Do not take more than eight capsules (4 doses) in any 24 hours period. ¶ If symptoms persist, talk to your doctor or pharmacist. ¶ Do not take for more than 3 days unless advised by your doctor.

Ingredients Expand

The active ingredients in Benylin Cold & Flu Max Strength Capsules are: Paracetamol 500 mg, caffeine 25 mg, and phenylephrine hydrochloride 6.1 mg.

 Other ingredients are: Maize starch, croscarmellose sodium, sodium laurilsulfate, magnesium stearate, talc, gelatin, quinoline yellow (E104), titanium dioxide (E171), Patent Blue V (E131) and erythrosine (E127).

Delivery & Returns Expand

Royal Mail Tracked 48hr Delivery

  • £3.49 for Tracked 48hr service, delivered within 2-3 working days from despatch of order.
  • Free delivery for orders over £35
  • Delivered Mon-Sat (excluding Sunday and Bank Holidays).
  • Order by 8pm Monday to Friday for same day despatch.
  • All orders can be tracked from despatched to delivery, tracking code will be emailed to you.
  • Certain items cannot be delivered through this service and therefore this service not be visible in the checkout. Additional terms and conditions apply, please see the delivery page.

EVRI UK Tracked 48hr Service

  • £3.49 for Standard service, delivered within 2 working days from despatch of order.
  • Free standard delivery for orders over £35
  • Delivered Mon-Fri (excluding weekend and bank holidays).
  • Order by 8pm Monday to Friday for same day despatch. Terms and conditions apply, see below.
  • Additional terms and conditions apply, please see below.

94% of orders are despatched within 2 days (data taken from July 2022 to October 2022)

Royal Mail Tracked 24hr Delivery

  • £5.09 for the Tracked 24hr service.
  • Mon-Thur orders placed before 8pm will be delivered 1-2 days from despatch (90% of orders delivered next day).
  • Friday orders placed before 8pm will be delivered from Saturday.
  • Weekend orders will be delivered from Tuesday.
  • Delivered Mon-Sat (excluding Sunday and Bank Holidays).
  • Order by 8pm Monday to Friday for same day despatch. Terms and conditions apply, see below
  • Pharmacy approved items will be despatched once approved and delivered the next working day.
  • All orders can be tracked from despatched to delivery, tracking code will be emailed to you.
  • Certain items cannot be delivered through this service and therefore this service not be visible in the checkout. Additional terms and conditions apply, please see below.

EVRI UK Tracked 24hr service

  • £5.49 for UK Next Working Day Delivery.
  • Mon-Fri orders placed before 8pm will be delivered the next day.
  • Friday orders placed after 8pm will be delivered on Tuesday.
  • Weekend orders will be delivered on Tuesday.
  • Delivered Mon-Fri (excluding bank holidays).
  • Order by 8pm Monday to Friday for same day despatch. Terms and conditions apply, see below.
  • Pharmacy approved items will be despatched once approved and delivered the next day.
  • All orders can be tracked from despatched to delivery, tracking code will be emailed to you.
  • Additional terms and conditions apply, please see below.

EVRI Click & Collect tracked 48hr service

  • £3 for Standard service, delivered within 2 working days from despatch of order.
  • Free standard delivery for orders over £35
  • Delivered Mon-Fri (excluding weekend and bank holidays).
  • Order by 8pm Monday to Friday for same day despatch. Terms and conditions apply, see below.
  • Additional terms and conditions apply, please see below.

EVRI UK Click & Collect tracked 24hr service

  • £3.49 for UK Next Working Day Delivery.
  • Mon-Fri orders placed before 8pm will be delivered the next day.
  • Friday orders placed after 8pm will be delivered on Tuesday.
  • Weekend orders will be delivered on Tuesday.
  • Delivered Mon-Fri (excluding bank holidays).
  • Order by 8pm Monday to Friday for same day despatch. Terms and conditions apply, see below.
  • Pharmacy approved items will be despatched once approved and delivered the next day.
  • All orders can be tracked from despatched to delivery, tracking code will be emailed to you.
  • Additional terms and conditions apply, please see below.

UK Express Delivery

  • Free Express Delivery when you spend £100
  • Mon-Wed orders placed before 8pm will be delivered in 2 working days
  • Thursday orders placed before 8pm will be delivered on Monday
  • Friday orders placed before 8pm will be delivered on Tuesday
  • Weekend orders will be delivered on Tuesday
  • Delivered Mon-Fri (excluding bank holidays)
  • Order by 8pm Monday to Friday for same day despatch. Terms and conditions apply, see below.
  • Once approved P-line items will be delivered the next working day
  • Additional terms and conditions apply, please see below
  • Select Next working day delivery in the checkout for Express Delivery

Additional terms and conditions apply, to view our full delivery terms and conditions click here

Returns

If you're not completely satisfied with your order, you can return it to us within 28 days

Find out more about our returns policy click here

Ratings & reviews

5
(4)
Review Stars
4
0
0
0
0

Your rating and review

Customer reviews

5.00

I always take these for my cold and flu.

Was this helpful? Yes(0)   No(0)
5.00

Fantastic and quick service from them, struggling to find these anywhere so glad I made it to my Grandson's birthday party

Was this helpful? Yes(0)   No(0)
5.00

Was this helpful? Yes(0)   No(0)
5.00

this is really good and great value from chemist direct

Was this helpful? Yes(0)   No(3)
£4.49

Customers also bought

Why Shop with ChemistDirect.co.uk

Subscribe & Save

Subscribe & Save

Save up to 15% off or the lowest price guaranteed on 1000s of products.

Price promise

Price promise

We'll match the price if you find it cheaper at leading competitors.

Cheaper than the high street

Cheaper than the high street

We regularly check our prices against leading competitors to make sure you always get the best value.

Stock up & Save

Stock up & Save

Buy in bulk and save on everyday essentials.

Sign up to our newsletter and get the latest deals, exclusive offers, health advice from our online doctor and much more.

* Terms and conditions apply